# SDR UALA2010060902005

- Difficulty date: June 8, 2010
- Submitted: June 11, 2010
- Operation: Air carrier
- Aircraft: N780UA
- Make and model: Boeing 777222
- Aircraft serial: 26944
- Aircraft time: 56,077 hours, 10,217 cycles
- Engine: Pwa PW4077
- System (JASC): 2910 · Hydraulic System, Main
- Part: Packing
- Part number: NAS161210
- Condition: Leaking
- Location: Hyd Line
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

FLIGHT REPORTED SLOW HYD LEAK ENROUTE.  FOUND RT PYLON LEAKING HYD FLUID. REPLACED RH AMCP PRESSURE LINE PACKING.
